Depredación dependiente del tamaño de los mamíferos ferales sobre el Opuntia de Galápagos

Hicks, David J. and Mauchamp, André (1995) Depredación dependiente del tamaño de los mamíferos ferales sobre el Opuntia de Galápagos. Noticias de Galapagos, 54-55, pp. 14-18.

[img]
Preview
PDF (Spanish) (The document's language is [Undefined] .) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (847Kb) | Preview
Item Type: Article
Title: Depredación dependiente del tamaño de los mamíferos ferales sobre el Opuntia de Galápagos
Personal Creator/Author:
CreatorsEmail
Hicks, David J.
Mauchamp, André
Journal or Publication Title: Noticias de Galapagos
Volume: 54-55
Page Range: pp. 14-18
Date: December 1995
ISSN: 0550-1067
Latitude: -0.384583
Longitude: -90.3968
Issuing Agency: Fundacion Charles Darwin Foundation
Uncontrolled Keywords: Opuntia echios;Isla Santa Cruz;Opuntia galapageia;Isla Santiago;feral mammals;burros;Galápagos
Subjects: Conservation
Ecology
Item ID: 6692
Depositing User: Ms Sally Taylor
Date Deposited: 08 Aug 2011 11:57
Last Modified: 29 Sep 2011 13:10
Related URLs:
URI: http://aquaticcommons.org/id/eprint/6692

Actions (login required)

View Item View Item

Document Downloads

More statistics for this item...